Home arrow Survivor Forums



Panic Survivor Forums
Welcome, Guest
Please Login or Register.    Lost Password?

Deprecated: Assigning the return value of new by reference is deprecated in /home/panicsur/public_html/components/com_kunena/template/default/view.php on line 443

Deprecated: Assigning the return value of new by reference is deprecated in /home/panicsur/public_html/components/com_kunena/template/default/view.php on line 979

Strict Standards: Non-static method smile::getEmoticons() should not be called statically in /home/panicsur/public_html/components/com_kunena/template/default/view.php on line 37
Etrafon & Triavil
(1 viewing) 1 Guest
Go to bottom
TOPIC: Etrafon & Triavil

Deprecated: Function eregi() is deprecated in /home/panicsur/public_html/components/com_kunena/template/default/view.php on line 525

Strict Standards: Non-static method smile::fbHtmlSafe() should not be called statically in /home/panicsur/public_html/components/com_kunena/template/default/view.php on line 947

Strict Standards: Non-static method smile::smileReplace() should not be called statically in /home/panicsur/public_html/components/com_kunena/template/default/view.php on line 954

Strict Standards: Non-static method smile::smileParserCallback() should not be called statically, assuming $this from incompatible context in /home/panicsur/public_html/components/com_kunena/lib/kunena.parser.php on line 139
#24897
SerinityPhoenix (User)
Watching Survivor
Posts: 3
graphgraph
User Offline Click here to see the profile of this user
Etrafon & Triavil 4 Years, 9 Months ago  
I have already tried Buspar and Celexa, both with no success. Etrafon & Triavil has helped some, but the big downfall is it makes me sleepy (I take 1/4 to 1/2 a pill a day PRN). I am currently in counseling at a Psych center about 1x every 2 weeks, and they said that if I wanted to try something for my OCD I could, since my current RX came from my GP.

My anxiety is really starting to take a toll on my clinical skills, as I am a student in healthcare. I want to be able to think clearly and not let this get in the way. It is so frustrating, as the clinicals are getting more intense, and I KNOW what to do - it's the thought that someone is judging me that's making me mess up. It's killing me. I tried to handle it w/o meds, and then I broke down and took them only to leave early due to inclement weather before they could even take effect.

I just had to get that out. Any advice on what I should do about my meds?
 
Logged Logged
Strict Standards: Non-static method CKunenaLink::GetMessageIPLink() should not be called statically in /home/panicsur/public_html/components/com_kunena/template/default/message.php on line 303
 
  The administrator has disabled public write access.

Deprecated: Function eregi() is deprecated in /home/panicsur/public_html/components/com_kunena/template/default/view.php on line 525

Strict Standards: Non-static method smile::fbHtmlSafe() should not be called statically in /home/panicsur/public_html/components/com_kunena/template/default/view.php on line 947

Strict Standards: Non-static method smile::smileReplace() should not be called statically in /home/panicsur/public_html/components/com_kunena/template/default/view.php on line 954

Strict Standards: Non-static method smile::smileParserCallback() should not be called statically, assuming $this from incompatible context in /home/panicsur/public_html/components/com_kunena/lib/kunena.parser.php on line 139
#24901
concernedmom (User)
Moderator
Posts: 157
graphgraph
User Offline Click here to see the profile of this user
Re:Etrafon & Triavil 4 Years, 9 Months ago  
Have you tried to change time of the day when you take your meds? If they make you sleepy, why not take them late in evening and get some good sleep. That by itself might get the edge of next day at hospital classes. Since good sleep brings more relaxing feeling to the body and in return to the mind, too.
OCD is being said, is one of the most stuborn disorders that seldom responds to the meds. The most common ones prescribed are ones to slow you down, which yours meds seem to be doing it. But, if your thought, mind and reflexes are slowed down, what good that will do for your critical thinking, which is crucial in saving people's lives.
You have to accept that in order to prepare yourself to become prosperous health care worker you will need to be judged. Since your job will end up being sort of judging others. Based on how patients look, what they say and what they do, you will be coming with a plan of action for them. You will judge their movements and intervene with the right meds or right therapy for them, period.

In the end if the team of experts you seeing is suggesting you meds change or addition, you wouldn't know what they can do to you unless you try it. You should be able to recognize if they work for you, and if the side efffects hit you bad, well, you know you either have to: give it some more time and wait, crunch it in pieces and go off of it or add another one to the cocktail.

Assuming you are far advanced with your classes, it shouldn't be a problem for you to chart a plan for your own therapy.
 
Logged Logged
Strict Standards: Non-static method CKunenaLink::GetMessageIPLink() should not be called statically in /home/panicsur/public_html/components/com_kunena/template/default/message.php on line 303
 
  The administrator has disabled public write access.
Go to top



SHOUT!

Latest Message: 1 year, 9 months ago
  • tsuki : Welcome Steve, I have sent you a private message. Hope your day is going well Smile
  • Steve G : Can someone please tell me how to post a blog?
  • tsuki : Welcome to PS, Anara Smile
  • tsuki : Yes, sorry sad
  • Pro42 : Blogs are still down I see sad
  • tsuki : Thanks Draydon, Happy New Year to you too!
  • draydon : Happy New Year everyone!
  • tsuki : Enjoy the season!  May it be stress-free Smile
  • tsuki : I hope everyone had a wonderful and stress free Thanksgiving celebration Smile
  • tsuki : Welcome Glitter! Sorry no one was here to chat.
Please Login to shout..

Who's Online

No Members Online.
Tuesday, 21 November 2017